# SDR MASA200602178

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 25,822 hours, 23,246 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Ring
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7366 IAD - COCKPIT DOOR EMERGENCY RELEASE PIN PULL RING WAS MISSING.  MX INSTALLED NEW RING.
